# SDR AALA20040035

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY EXIT LIGHTS AT 4 LT AND 4 RT DOOR AREA INOPERATIVE.  REPLACED MODULE AND BATTERY FOR 4 LT AND 4 RT DOOR AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
